# SDR A6WA200000076

- Difficulty date: December 21, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N335LS
- Make and model: Dorner DO328100
- Aircraft serial: 3035
- Aircraft time: 10,388 hours, 8,307 cycles
- System (JASC): 3160 · Central Display
- Part: Controller
- Part number: 7015327901
- Part serial: 93080115
- Condition: Inoperative
- Location: Cockpit Display
- Part time: 1,245 hours, 1,500 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FGC FAILED IN FLIGHT, PUTRID SMELL NOTICED EVERY TIME BUTTONS WERE PRESSED. MAINTENANCE REMOVED AND REPLACED FD/AP DISPLAY CONTROLLER.
